# SDR SWIA2021071959587

- Difficulty date: June 29, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 46,213 hours, 39,010 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Angle
- Part number: 601R35050109
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR BEAM ASSY, AFT ATTACH ANGLE AT FS621.00 IS CRACKED.  REMOVED AND REPLACED CARGO DOOR BEAM ASSY, AFT ATTACH ANGLE AT FS621.00 IN REF TO SRM 51-42-21. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED M-337.
